# SDR UALA2011031701298

- Difficulty date: March 16, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 73,149 hours, 21,076 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 65C199011U1
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  DOOR 2L SLIDE STRINGS HANGING OUT OF COVER.  RE-SECURED LANYARD STRING.
